# SDR USAA990611

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 540
- Part time: 30,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A CRACK IN RADIUS INBOARD SUPPORT ANGLE AT STATION 540 RAM AIR DUCT INLET.  REPAIRED DOUBLER AND ANGLE PER TR 53-50-03.  (M)
